MAUDE Adverse Event Report: BIODERM, INC. MEN'S LIBERTY ACUTE WITH CATHGRIP; EXTERNAL CATHETER

BIODERM, INC. MEN'S LIBERTY ACUTE WITH CATHGRIP; EXTERNAL CATHETER
Model Number BIO2102610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 04/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No lot number was provided to review manufacturing records.Further information was requested by the distributor multiple times.Bioderm requested further information on product use from the contact provided.No further information was received.Will update report if more information is acquired.Distributor also submitted this report as a medwatch.
 
Event or Problem Description
Distributor informed bioderm of a complaint they received by one of their customers (hospital).The hospital reported an uncircumcised male patient developed significant edema, fluid overload, and purple blister areas on his penis while using men's liberty acute.They reported the patient was evaluated by the urologist, who removed the mla and inserted a foley catheter.

Brand Name
MEN'S LIBERTY ACUTE WITH CATHGRIP
Common Device Name
EXTERNAL CATHETER
Manufacturer (Section D)
BIODERM, INC.
12320 73rd court n
largo FL 33773
Manufacturer Contact
12320 73rd court n
largo, FL 33773
MDR Report Key14859975
Report Number3001949129-2022-00006
Device Sequence Number14763735
Product Code NOA
UDI-Device Identifier00653599000847
UDI-Public00653599000847
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBIO2102610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale